# SDR DALA2021032601801

- Difficulty date: January 1, 2017
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 69,328 hours, 9,063 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frms 72-73 S47l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 DENT NEAR AFT LAV SVC PANEL BETWEEN STRINGERS 47L AND 47L AND FRAMES 72 & 73. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON LOWER EXTERNAL SKIN PER A330 SRM 53-41. (9046636)
